# SDR SWIA202407020001

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 40,259 hours, 35,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 424-473 Lbl36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON THE LH PRESSURE FLOOR SILL BETWEEN FS 424.00 AND FS 473.00 ON LBL 36.00.   (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
